Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Solutions of the Navier-Stokes equations in implicit form

Author: K. B. Ranger
Journal: Quart. Appl. Math. 50 (1992), 793-800
MSC: Primary 76D05; Secondary 35Q30
DOI: https://doi.org/10.1090/qam/1193667
MathSciNet review: MR1193667
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is described to determine exact solutions of general type in implicit form for the equations governing the steady two-dimensional motion of a viscous incompressible liquid.

References [Enhancements On Off] (What's this?)

  • [1] K. B. Ranger, A complex variable integration technique for the two-dimensional Navier-Stokes equations, Quart. Appl. Math. 49 (1991), no. 3, 555–562. MR 1121686, https://doi.org/10.1090/qam/1121686
  • [2] Laminar boundary layers, An account of the development, structure and stability of laminar boundary layers in incompressible fluids, together with a description of the associated experimental techniques, Clarendon Press, Oxford, 1963. MR 0155499

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D05, 35Q30

Retrieve articles in all journals with MSC: 76D05, 35Q30

Additional Information

DOI: https://doi.org/10.1090/qam/1193667
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society